Will oxycontin cause my bowels to stop working regular?

Question is Closed Report Mark as Favorite

Answers (1)

Anonymous

20 Sep 2010

Yes, any opiate based pain medicine can cause constipation. Drink more water, eat more fresh fruit and if you can, walk or do some type of exercise and this will help alot with constipation due to pain meds.

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I work out at the gym on a regular basis... is it ok to keep working out while taking peroxicam?

i am taking peroxicam for pain in my shoulder joint..it is very painful while working out... should i stop while taking the drug? or, is it ok to ...

1 answer 19 Nov 2009

Why does oxycontin stop working as well to relieve pain?

I have been taking 2,60mg OC for a year now, along with percocet for breakthrough pain. I got my life back and was able to do more activities. ...

1 answer 25 Apr 2010

Does the dr have to write what form of oxycontin ie op or the regular I always got?

I have been on oxycontin for 12 yrs. and was wondering if the dr who prescribes it has to write either op or the regular oxycontin I have been ...

6 answers 24 Sep 2010

Has anyone heard of Oxycontin RF?

Purdue has my address on record from my various complaints to them about Oxycontin OP. I received a letter addressed to a person of my same last ...

1 answer 1 May 2011

Hi I have recently received a script for 20 mg Oxycontin and am suppose to take 1 every 8 hours. I?

... used to take 6, 10mg Percocets a day. I dont feel that the oxycontin is working as well as the Percocet were at the moment but I did just get ...

1 answer 28 Sep 2011